# SDR SWIA202156441

- Difficulty date: January 20, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 - STGR 9R - STRINGER CRACKED AS MARKED   (C-CHECK) RO 2/25/2021   FABRICATED AND INSTALLED REPAIR SPLICE TO STRINGER 9R FS310 REF REO 601R-53-21-3393 REV.-- DATED 2021-02-08 / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME
